I had been thinking about getting off celexa for the past few months, and then forgot my prescription while on vacation 3 weeks ago. The first week i was off cold turkey I felt fine. But now, over the past 2 weeks, the dizziness has set in as well as mild flu-like symptoms and fatigue-- mostly in the mornings, some days worse than others. after a full 2 weeks, I haven't noticed that the withdrawal symptoms have gotten worse, but they don't seem to be getting better either. At this point, is it recommended to just get thru the last few (I hope!) days of this, or should I begin taking a small dose (half a pill?) and then wean myself back off?
Maybe it's not withdrawals, but your anxiety returning? Maybe you weren't ready to come off of it, sometimes we feel so good that we think we don't need it, when in reality, the meds are working the way they are supposed to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.